| Catalog Number |
IAV08006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Insufficient Information (4580)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure 4 in.Pact av access balloon catheters were used to treat the venous outflow, brachiocephalic/superior vena cava (svc) stent and the cephalic arch of the right arm.Approximately 11 months post procedure the patient suffered from venous outflow restenosis of the avf.The patient presented for a routine fistulogram.Imaging showed 50% restenosis of the venous outflow (target lesion).The sponsor commented that there was target lesion restenosis.The event was successfully treated with a plain balloon and drug coated balloon angioplasty using non mdt devices.There were no immediate complications noted.The patient was also treated with medication.The patient recovered.